絞り込み

16377

広告

「"Lacouture ME"[Author]」の検索結果

172件中 1件~20件表示    検索結果をPubMedで見る PubMedで見る

Post-reconstruction dermatitis of the breast.

Eruptive Keratoacanthomas Associated With Pembrolizumab Therapy.

Oral Lichenoid Reactions associated with anti-PD-1/PD-L1 therapies: clinicopathological findings.

Impact of a planned dose interruption of dacomitinib in the treatment of advanced non-small-cell lung cancer (ARCHER 1042).

A phase 1b dose expansion study of the pan-class I PI3K inhibitor buparlisib (BKM120) plus carboplatin and paclitaxel in PTEN deficient tumors and with dose intensified carboplatin and paclitaxel.

Treatment (Tx) guidelines for skin and mucosal events in patients with solid tumors (pts) receiving TH-302, a tumor selective, hypoxia-activated prodrug.

Development and validation of a prediction tool for hand-foot skin reaction (HFSR) in patients receiving sorafenib.

Management of dermatologic toxicities associated with epidermal growth factor inhibitors (EGFRIs) and multikinase inhibitors (MKIs).

Quality of life in patients with dermatologic toxicities: Experience from the SERIES clinic.

Scarring, disfigurement, and quality of life in long-term survivors of childhood cancer: A report from the Childhood Cancer Survivor Study.

Presence of frequent underlying RAS mutations in cutaneous squamous cell carcinomas and keratoacanthomas (cuSCC/KA) that develop in patients during vemurafenib therapy.

Risk of rash and stomatitis with everolimus, a mammalian target of rapamycin (mTOR) inhibitor: A meta-analysis.

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) in a setting of chemotherapy treatment: An assessment of FDA MedWatch database.

Risk of rash and stomatitis with temsirolimus, a mammalian target of rapamycin (mTOR) inhibitor: A meta-analysis.

Association between skin toxicities and treatment outcomes in patients with pancreatic cancer (PC) receiving erlotinib (E): Memorial Sloan-Kettering Cancer Center (MSKCC) experience.

Hand-foot skin reaction, an anticipated dermatologic toxicity to pazopanib, with an unexpected low incidence: A systematic review of literature and meta-analysis.

Effect of chemotherapy on the risk of erlotinib-induced skin rash in cancer patients: A meta-analysis.

Life-threatening dermatologic toxicities to cancer drug therapy: An assessment of the published peer-reviewed literature.

Immune-related alopecia (areata and universalis-type) in cancer patients receiving immune checkpoint inhibitors.

Development of Papulopustular Rosacea during Nivolumab Therapy of Metastatic Cancer.

  1. 1
  2. 2
  3. 3
  4. 4
  5. 5
  6. 6
  7. 7
  8. 8
  9. 9
  10. 10
Sort by
※並べ替えは表示に時間がかかります